Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe stomach cramps after taking laxatives. Reddish mucus in the stool. Concerned

Took a laxative yesterday. At 4 am it finally worked but the cramps were so bad I cried and prayed to God for help. Around 10 AM I started getting week and had the same bad pain like my lower stomach is ripping open. Went to the bathroom and the only thing that out was a mucus clot that is bright reddish pink. This has continued all day about every two hours.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
use cifran 500mg twice daily + satrogyl 300mg twice daily + buscopan 10mg 2tabs thrice daily for 5 days u will be ok :)
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor